# SDR SCNA20250414112

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N846
- Make and model: Boeing 737-8
- Aircraft serial: 39025
- Aircraft time: 27,780 hours, 16,431 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Strip
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ENTRANCE FLOOR STRIP BORDER MISSING TRIP HAZARD.   INSPECTED AFT GALLEY FLOOR STRIP AND MOON MAT. NO DEFECTS NOTED. REF AMM 25-27-21. A/C OK FOR SERVICE.
